# SDR HEEA0011871

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4573L
- Make and model: Bolkms BO105C
- Aircraft serial: S683
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Indicator
- Part number: 4011001
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 NEEDLE FLUCTUATES AND INTERMITTENTLY STICKS.
